Article citationsMore>>

E. O. Nuallain, “An Efficient IE-Based Propagation Mo- del,” IEEE Transactions on Antennas and Propagation, Vol. 53, No. 5, May 2005, pp. 1836-1841. doi:10.1109/TAP.2005.846812

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.